I had weight loss (drastic) on Zonegran, and that caused my Dilantin levels to shoot throught the roof, causing me to be unstable on my feet, and have vision problems. I needed a cane in fact until we figured out what the problem was.
So check your weight and see if that has remained the same or if there has been a change possibly caused by Z.
I fell a few times, and after that I moved in with my folks for safety until I could get in with the Dr for the safety reason. Not being able to WALK without assistance (drunk like symptoms) is not good in a crampted apartment.
First step my doc took was dropping Z 100mg (I had just bumped up to 300; destination goal was 400), and have me check in one week later (no improvement). Then he removed Z **fast** as in told me to stop it; no slow taper. Problems still existed 5 days later; so we knew it was something else; but Zonegran was the newest thing to my system.
When it was noted I lost 20% of body weight that was the shocker. That was within less than a month. It also explained why Dilantin levels were elevated (mid 20's); and dropping the 50mg was all that was needed to remedy the symptoms.
I switched to a SIMILAR drug to Zonegran, Topamax about 3-4 months following. Topa has been working better, but to avoid potential problems I cross dropped Dilantin when starting up on Topamax (so no Dilantin now).